advertisement
Question
Posted by: Sar | 2010/01/21

Am i going insane

hi Dr I need some help i am a working mom with 2 adorable kids one is 6months and the elder on is 2 1/2 years, the thing is i am on eltroxin, and i noticed just snap at anything nowadays i have no paitience with them, the elder one is really a good child but if she spreads her toys etc i just shout at her, what is happening with me, i want to bring my kids up with all the love and affection as possible please help me, how do i go about seeing to it that i do this

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its impossible at a distance to guess what's the real problem here - only the doctor who has seen and presumably has thoroughly assessed you, could make a more useful diagnosis.
I wonder why you are taking Eltroxin, thyroid hormone. Sometimes it seems to be given for no really good reason. It is used where a diagnosis of under-functioning of the thyroid has been properly made, to treat that condition.
Maybe you have, independently, developed an anxiety disorder - though if for any reason the dosage of Eltroxin is too high for you ( presumably blood tests have been done to check this ) high levels of thyroid hormone, as occurs naturally in people with an over-active thyroid, can produce a picture very like an anxiety disorder, including irritability.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/21

Its impossible at a distance to guess what's the real problem here - only the doctor who has seen and presumably has thoroughly assessed you, could make a more useful diagnosis.
I wonder why you are taking Eltroxin, thyroid hormone. Sometimes it seems to be given for no really good reason. It is used where a diagnosis of under-functioning of the thyroid has been properly made, to treat that condition.
Maybe you have, independently, developed an anxiety disorder - though if for any reason the dosage of Eltroxin is too high for you ( presumably blood tests have been done to check this ) high levels of thyroid hormone, as occurs naturally in people with an over-active thyroid, can produce a picture very like an anxiety disorder, including irritability.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement